# SDR IPXA11667215

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, DURING ACCOMPLISH EO B767-5350-17922-H, BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP INSPECTION, A FASTENER HOLE WAS FOUND WHICH LARGER THAN EO CALL OUT AT LT SIDE.  FX BS955 LT SIDE NEAR STR-23L REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP A LARGER FASTENER HOLE INSTALLED WITH HI-LOK PN, BACB30NY18K35X AND COLLAR PN BACC30X18 IAW HX RS R53-50-37101 REV A AND EO B767-5310-43011-A.
